# SDR DXTA200802978

- Difficulty date: April 2, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N352QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600352
- Aircraft time: 10,786 hours, 8,737 cycles
- Engine: Pwa JT15D5
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Failed
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ABOVE 40 KTS, LT AIRSPEED FAILED WITH RED X ACCOMPANIED BY GPWS WINDSHEAR FAIL ANNUNCIATOR.  INSPECTED GPWS SYSTEM PERFORMED GPWS SELF TEST NO FAULTS FOUND CHECKE IAC FAULTS NONE FOUND PERFORMED OPS CHECK OPS CK GOOD IAW MM 34-41-04.
